# SDR AALA20030953

- Difficulty date: September 3, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3015643
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FLT 1994 - EMERGENCY EXIT LIGHTS INOPERATIVE AT LEFT FUSELAGE.  BATTERY PACK FAILED DUAL FEED CHECK.  REPLACED LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
